# SDR DALA2020090262919

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1292 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY AREA . CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOCATED BTW FR.64 TO FR.66 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING #D53472000, ISSUE:AF, RELEASE DATE:06-JAN-03.
